FIXED POINT THEOREMS FOR MULTI-VALUED GENERALIZED CONTRACTION IN b-METRIC SPACES


HUSSAIN S., SARWAR M., TUNÇ C.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.9, no.2, pp.158-166, 2018 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2018
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.158-166

Abstract

The purpose of this article is to study the existence and uniqueness of fixed points and common fixed points for multi valued mappings via rational type contraction in the setting of b-complete metric spaces. For the usability of the established result an appropriate example is also given.